# SDR SWAA2024030449048

- Difficulty date: February 6, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 19,968 hours, 10,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT STA 540; LBL 1; WL 208.<[01] REJECTION; CREATED FAULT FOR METAL SHAVING UNDER THE REPLACED FLOOR SUPPORT.;[02] ALL STEPS COMPLETED REMOVED FLOOR PANEL 231UF PER AMM 53-21-00-000-801 REMOVED CRACKED FLOOR SUPPORT AT STA 540; LBL 1; WL 208 PER SRM 51-40-02 LOCATED AND DRILLED NEW FLOOR SUPPORT AT STA 540; LBL 1; WL 208. PER SRM 51-40-05 BOEING DWG 143A0060 COMPLETED MEASUREMENT TABLE INSTALLED NEW FLOOR SUPPORT AT STA 540; LBL 1; WL 208 PER SRM 51-40-02 INSTALLED FLOOR PANEL 231UF PER AMM 53-21-00-400-801  TORQUE GUN ID#ATS2314 DATE:'09/24;[03] VERIFIED CORRECTIVE ACTION 2. CARD COMPLETE.
